Weak Hironaka theorem

Fedor Bogomolov, Tony G. Pantev

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)299-308
Number of pages10
JournalMathematical Research Letters
Volume3
Issue number3
StatePublished - 1996

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Bogomolov, F., & Pantev, T. G. (1996). Weak Hironaka theorem. Mathematical Research Letters, 3(3), 299-308.

Weak Hironaka theorem. / Bogomolov, Fedor; Pantev, Tony G.

In: Mathematical Research Letters, Vol. 3, No. 3, 1996, p. 299-308.

Research output: Contribution to journalArticle

Bogomolov, F & Pantev, TG 1996, 'Weak Hironaka theorem', Mathematical Research Letters, vol. 3, no. 3, pp. 299-308.
Bogomolov, Fedor ; Pantev, Tony G. / Weak Hironaka theorem. In: Mathematical Research Letters. 1996 ; Vol. 3, No. 3. pp. 299-308.
@article{98baa28ea7fd4ff890161f5968c83830,
title = "Weak Hironaka theorem",
author = "Fedor Bogomolov and Pantev, {Tony G.}",
year = "1996",
language = "English (US)",
volume = "3",
pages = "299--308",
journal = "Mathematical Research Letters",
issn = "1073-2780",
publisher = "International Press of Boston, Inc.",
number = "3",

}

TY - JOUR

T1 - Weak Hironaka theorem

AU - Bogomolov, Fedor

AU - Pantev, Tony G.

PY - 1996

Y1 - 1996

UR - http://www.scopus.com/inward/record.url?scp=0030305238&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0030305238&partnerID=8YFLogxK

M3 - Article

VL - 3

SP - 299

EP - 308

JO - Mathematical Research Letters

JF - Mathematical Research Letters

SN - 1073-2780

IS - 3

ER -